MU Digital Repository
Logo

Pneumoperitoneum in a newborn

Bhat, Ramesh Y (2007) Pneumoperitoneum in a newborn. Indian Journal of Practical Pediatrics, 9 (3). pp. 242-244.

[img] PDF
Pneumop_IJPP_07.pdf - Published Version
Restricted to Registered users only

Download (717kB) | Request a copy
Item Type: Article
Subjects: Medicine > KMC Manipal > Paediatrics
Depositing User: KMC Manipal
Date Deposited: 07 Sep 2012 09:30
Last Modified: 07 Sep 2012 09:30
URI: http://eprints.manipal.edu/id/eprint/77134

Actions (login required)

View Item View Item